... the regular birth control pill. Then was suffering from to many side affects... so then I just started using codoms... on Nov. 18, I took the Plan B pill because the condom ripped on Nov.18th... the last day of my period was Nov.14... I started to see blood when I wiped only on... it was a light pinkish color. It lasted until December 3... my breasts have been acheing extremely bad. They feel really heavy still. Is aching breast still a side affect after 2 1/2 weeks? I have taken 2 home pregnancy test... both are negative
Plan B can cause those symptoms and your body reacts to it for at least a month, its a huge dose of hormones. Have you had a period yet? It can make your period late too. There are other methods of birth control that don't use hormones, I would talk to my gynecologist.
I just heard on the news that they expect to have a male birth control in 10 yrs, wouldn't that be nice?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2014 • 1 answer
Posted 30 Mar 2015 • 1 answer
Posted 16 May 2015 • 1 answer
Posted 18 Aug 2016 • 1 answer
Posted 8 Nov 2016 • 1 answer